HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Isomorphism theorems between models of mixed choice

Complete list of metadata

https://hal.inria.fr/hal-03189640
Contributor : Jean Goubault-Larrecq Connect in order to contact the contributor
Submitted on : Sunday, April 4, 2021 - 3:14:37 PM
Last modification on : Friday, June 4, 2021 - 1:32:02 PM

Identifiers

Citation

Jean Goubault-Larrecq. Isomorphism theorems between models of mixed choice. Mathematical Structures in Computer Science, Cambridge University Press (CUP), 2017, 27 (6), pp.1032-1067. ⟨10.1017/S0960129515000547⟩. ⟨hal-03189640⟩

Share

Metrics

Record views

35